# SDR AALA200800384

- Difficulty date: February 22, 2008
- Submitted: March 5, 2008
- Operation: Air carrier
- Aircraft: N589AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53252
- Aircraft time: 52,989 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T1613/22FEB - NOSE LANDING GEAR FAILED TO RETRACT AFTER TAKEOFF.  RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  ACCOMPLISHED NOSE LANDING GEAR SHOCK STRUT REPACK.  SYSTEM GROUND CHECKED NORMAL OPERATION.
